# SDR CA190304010

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 66,144 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036722
- Condition: Defective
- Location: Cabin Pressure
- Part time: 56,936 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE AIRCRAFT SUFFER UNCOMMAND LOST OF PRESSURIZATION, THE CREW DESCENDED BUT REMAINED AT FL140 FOR AN ESTIMATED 15 MINUTES DUE TO TERRAIN. THE FLIGHT DECLARED PAN PAN, RETURNS TO THE DEPARTURE AIRPORT AND LANDED SAFELY. THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR FURTHER TROUBLESHOOTING. INITIAL PRESSURIZATION CHECK ON THE GROUND IN MANUAL AND AUTO MODE WAS CONDUCTED WITH NO FAULT NOTED. DUE TO SOME RECENT PRESSURIZATION HISTORY, THE TWO AFT OUTFLOW VALVE WAS REPLACED AND VERIFICATION TEST FLIGHT CARRIED OUT SERVICEABLE. THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER RELATED FAULT NOTED.
